Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:1 (2010) 9-16  

On Ideals of Subtraction Semigroups

G. Satheesh Kumar and P. Dheena

Abstract.  In this paper we have derived equivalent conditions for an ideal to be prime in a subtraction semigroup X. We have also shown that if I is an ideal of X with I  M = , where M is an m-system then I is contained in a prime ideal P with P  M = .

2000 Mathematics Subject Classification: 06F35.

Keywords: Subtraction semigroup, prime ideal, regular, strongly regular.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013